Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

July 10, 2021Taos County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 10, 2021, 8:01 PM MDT for Taos County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2021, 8:01 PM MDT (02:01 UTC)
Expired
Jul 10, 2021, 8:30 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM

County Taos County, NM

The radar

The Albuquerque radar (KABX), 185 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2560 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

948 
WWUS85 KABQ 110201
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
801 PM MDT Sat Jul 10 2021
 
NMZ213>215-110230-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristo Mountains-
801 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS...NORTHWESTERN
MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 830 PM MDT...

At 801 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Lake, or 15 miles east of Taos, moving south at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Angel Fire, Coyote Creek State Park, Chacon, Black Lake and
Guadalupita.

This includes Highway 64 between Mile Markers 265 and 270.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3640 10542 3640 10520 3613 10515 3614 10548
TIME...MOT...LOC 0201Z 001DEG 12KT 3634 10531 

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:08 PM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 10, 6:08 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
608 PM MDT Sat Jul 10 2021

.AVIATION...
00Z TAF CYCLE
Scattered to isolated showers and thunderstorms will continue to
track toward the south and southwest through the evening over central
and southwest areas. To the east of the central mountain chain,
scattered to isolated showers and thunderstorms are forecast to move toward
the southeast through tonight. Some showers and thunderstorms are
then forecast to linger along and east of the central mountain chain
Sunday morning, and especially over Chaves County. With ample
moisture in place, scattered to numerous showers and thunderstorms
are forecast for Sunday afternoon and evening, except from Gallup to
Farmington and the Four Corners where the weather will remain dry.
The potential exists for strong to severe thunderstorms on Sunday
afternoon and evening, with a risk of large hail, wet microbursts
with damaging wind gusts, and flash flooding.

44

&&

.PREV DISCUSSION...259 PM MDT Sat Jul 10 2021...
.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected to persist
through the forecast period bringing heavy rainfall and the potential
for flash flooding. Some storms may become strong to severe late
today and tomorrow, with coverage favoring southwest and central New
Mexico today and expanding in coverage on Sunday. Temperatures are
expected to cool slightly after today's cold front, remaining near to
below normal in the coming week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
Northerly steering flow remains in place over NM as a 600dm H5 high
center focuses over southern NV. At the surface, a back door cold
front has pushed southwest to the central mt chain today w/ deeper
low level moisture in its wake. Storm initiation along the boundary
will help force moisture farther west tonight and Sunday. A period
of moderate gap winds is likely in the RGV w/ gusts up to 45 mph
early this evening. Storms are likely to continue over eastern NM
well into tonight as an upper level wave ejects southeast from the
Front Range w/ increasingly moist low level upslope flow. A period
of low cigs is also possible over the high plains by sunrise.

Sunday is likely to be a much more active day of storms w/ abundant
moisture and instability in place. PWATs are progged from near 1.2"
over the RGV to near 1.6" across the plains. Steering flow will be
from north to south around 10 kt w/ persistent low level east to
southeast flow and training of storms around the high terrain. The
threat for flash flooding will increase over areas w/ recent heavy
rain and burn scars. The heaviest precip is shown by near-term model
guidance to shift along and south of I-40 Sunday night w/ widespread
moderate rainfall possible.

LONG TERM...(MONDAY THROUGH SATURDAY)...
The upper high continues its migration westward, finding anchor over
SoCal Monday. The high will then meander westward while elongating.
This will allow monsoon moisture to infiltrate the Desert Southwest,
bringing about daily rounds of afternoon thunderstorms. Convection
will favor the western and northern high terrain before pushing off
in the late afternoon and evening each day in the coming week. Models
continue to point to well above average PWATs, though the latest run
of the GFS has pulled back some. Meanwhile, the NAEFS suggests PWATs
will remain 1.0 to 1.5 standard deviations above normal throughout
the week. This alongside slow storm motions will set the stage for
heavy rain and subsequent flash flooding.

As the high elongates on Wednesday, a shortwave trough descends into
northeastern NM. This feature will help to enhance lift, aiding in
convective initiation across northern and central NM. Potential for
some storms to become strong to severe may exist, though current
model runs suggest shear may be marginal at best. Still, other
ingredients look to prime the environment, creating a robust day for
storm coverage. This will be the setup to watch in the coming days
as higher resolution models come into play.

The upper high begins its migration back to the Four Corners by late
week, weakening in its trek. Daily rounds of showers and
thunderstorms alongside near to below normal temperatures are
expected to persist through the long term.

Guyer/12

&&

.FIRE WEATHER...
An increasingly moist airmass over the region will elevate the risk
for flash flooding over burn scars thru much of next week. The very
hot temperatures recently will trend cooler as well with readings
near to slightly below normal. Steering flow will remain slow toward
the south thru Monday before becoming more erratic next week.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
A back door cold front moving southwest thru eastern NM early this
afternoon will focus TS initiation over the high terrain of northern
and central NM aft 20Z. Storms will drift southward into valleys and
highlands thru sunset w/ gusty outflow winds, brief heavy rain, and
frequent lightning. East canyon winds enhanced by convective outflow
at KABQ may exceed 35 kt for a few hours around 00Z. Storm activity
will focus over eastern NM well into tonight w/ potential for some
low cigs along the east slopes of the central mt chain by sunrise.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ203-205-217-219.

Excessive Heat Warning until 8 PM MDT this evening for the
following zones... NMZ201.

&&
Hazardous weather outlook, Jul 10, 3:23 PM MDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 PM MDT Sat Jul 10 2021

NMZ201>241-112130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 PM MDT Sat Jul 10 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms are expected this
afternoon favoring the southwest mountains and areas along and east
of the Sangre de Cristo Mountains. Any one storm could produce
locally heavy rainfall and flash flooding, especially near and
downstream of recent burn scars.

Additionally this afternoon, extreme heat is likely for far northwest
New Mexico, to include Farmington. Heat related illness will be a
concern as temperatures have the potential to top 105 degrees.

A back door cold front will push westward through the gaps of the
Central Mountain Chain late this afternoon and this evening. Gusts
up to 50 mph will be possible below canyons in the Albuquerque metro
area. Moisture arriving with the front will also aid in shower and
thunderstorm development. A few storms may become severe across
central and southwest NM this evening. Hail and damaging wind gusts
will be possible in addition to heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a slight risk of severe thunderstorms Sunday across
portions of central New Mexico where damaging winds and large hail
are possible. Storm motions will be slow and rainfall could become
heavy. This may lead to localized areas of flash flooding, especially
over and near recent and older burn scars.

Daily rounds of thunderstorm activity will persist through the week.
The potential for heavy rainfall and flash flooding will also
continue, especially over and downstream of recent burn scars.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding impacts,
and rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

12

In the hours before

Special weather statement, Jul 10, 6:42 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
642 PM MDT Sat Jul 10 2021

NMZ208-241-110115-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
642 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST
CENTRAL CATRON COUNTIES UNTIL 715 PM MDT...

At 640 PM MDT, Doppler radar was tracking strong thunderstorms
south of Datil and Old Horse Springs, moving southwest at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Heavy rain will also be possible with these storms.

This storm will remain over mainly rural areas of west central
Socorro and east central Catron Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3400 10787 3387 10757 3356 10769 3374 10828
TIME...MOT...LOC 0040Z 034DEG 11KT 3380 10770

CA
Special weather statement, Jul 10, 6:44 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
644 PM MDT Sat Jul 10 2021

NMZ207-219-110115-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
644 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VALENCIA AND
BERNALILLO COUNTIES UNTIL 715 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Isleta Pueblo, or 16 miles northwest of Los Lunas,
moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Valencia and Bernalillo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3501 10707 3503 10686 3483 10681 3486 10714
TIME...MOT...LOC 0044Z 002DEG 7KT 3496 10697

CA
Special weather statement, Jul 10, 7:01 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
701 PM MDT Sat Jul 10 2021

NMZ214-215-110130-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
701 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...NORTHWESTERN
SAN MIGUEL...SOUTHEASTERN RIO ARRIBA...NORTHEASTERN SANTA FE AND
SOUTHWESTERN MORA COUNTIES UNTIL 730 PM MDT...

At 701 PM MDT, Doppler radar was tracking strong thunderstorms
between Chimayo and Gascon, moving south at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Heavy rain will also be possible with these storms.

Locations impacted include...
Tererro, Cowles, Tierra Monte, Hyde Memorial State Park, Sapello,
Truchas, Gascon, Manuelitas and Rociada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3578 10523 3577 10525 3574 10523 3573 10567
      3574 10566 3574 10567 3573 10568 3572 10585
      3598 10583 3598 10581 3600 10583 3601 10579
      3602 10581 3605 10582 3606 10581 3609 10561
TIME...MOT...LOC 0101Z 003DEG 20KT 3597 10573

CA
Special weather statement, Jul 10, 7:07 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
707 PM MDT Sat Jul 10 2021

NMZ207-219-110145-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
707 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...
NORTHWESTERN VALENCIA AND NORTHWESTERN SOCORRO COUNTIES UNTIL 745 PM
MDT...

At 707 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles west of Belen, moving south at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Cibola, northwestern Valencia and northwestern Socorro Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3482 10725 3487 10701 3459 10684 3458 10695
      3458 10710 3456 10710 3453 10730
TIME...MOT...LOC 0107Z 352DEG 24KT 3474 10712

CA
Special weather statement, Jul 10, 7:38 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
738 PM MDT Sat Jul 10 2021

NMZ219-220-110215-
Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro
Area-
738 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 815 PM MDT...

At 738 PM MDT, Doppler radar was tracking a strong thunderstorm over
Belen, moving south at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Belen, Rio Communities North, Veguita, Jarales, Los
Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities, Los Chaves
and Sabinal.

This includes Interstate 25 between Mile Markers 176 and 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3475 10695 3477 10668 3446 10658 3442 10684
TIME...MOT...LOC 0138Z 002DEG 26KT 3464 10681

CA
Special weather statement, Jul 10, 8:01 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
801 PM MDT Sat Jul 10 2021

NMZ213>215-110230-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristo Mountains-
801 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS...NORTHWESTERN
MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 830 PM MDT...

At 801 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Lake, or 15 miles east of Taos, moving south at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Angel Fire, Coyote Creek State Park, Chacon, Black Lake and
Guadalupita.

This includes Highway 64 between Mile Markers 265 and 270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3640 10542 3640 10520 3613 10515 3614 10548
TIME...MOT...LOC 0201Z 001DEG 12KT 3634 10531

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:13 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Jul 10, 6:35 PM MDTSpecial Weather StatementABQ25 min
Jul 10, 6:38 PM MDTSpecial Weather StatementABQColfax37 min
Jul 10, 6:42 PM MDTSpecial Weather StatementABQCatron33 min
Jul 10, 6:44 PM MDTSpecial Weather StatementABQValencia31 min
Jul 10, 7:01 PM MDTSpecial Weather StatementABQ29 min
Jul 10, 7:07 PM MDTSpecial Weather StatementABQValencia38 min
Jul 10, 7:19 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia41 min
Jul 10, 7:38 PM MDTSpecial Weather StatementABQValencia37 min
Jul 10, 7:56 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia64 min
Jul 10, 8:03 PM MDTSpecial Weather StatementABQMora27 min
Jul 10, 8:04 PM MDTSevere Thunderstorm WarningABQColfax, Mora56 min
Jul 10, 8:09 PM MDTSpecial Weather StatementABQColfax36 min
Jul 10, 8:12 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia3 hr
Jul 10, 8:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jul 10, 8:24 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 10, 8:29 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Jul 10, 8:38 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos3 hr
Jul 10, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel22 min
Jul 10, 9:01 PM MDTSpecial Weather StatementABQSocorro44 min
Jul 10, 9:09 PM MDTSevere Thunderstorm WarningABQColfax, Harding46 min
Jul 11, 12:05 AM MDTSpecial Weather StatementABQDe Baca25 min
Jul 11, 12:11 AM MDTSevere Thunderstorm WarningABQDe Baca41 min
Jul 11, 12:39 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
Jul 11, 2:13 AM MDTHeat AdvisoryABQMcKinley, San Juan18 hr
Jul 11, 9:53 AM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 10:20 AM MDTSevere Thunderstorm WarningABQChaves40 min
Jul 11, 11:23 AM MDTAreal Flood AdvisoryABQChaves3 hr
Jul 11, 11:56 AM MDTSevere Thunderstorm WarningABQChaves49 min
Jul 11, 12:38 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 1:08 PM MDTSpecial Weather StatementABQChaves22 min
Jul 11, 1:12 PM MDTFlash Flood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more11 hr
Jul 11, 1:15 PM MDTSevere Thunderstorm WarningABQChaves45 min
Jul 11, 1:50 PM MDTSpecial Weather StatementABQTaos25 min
Jul 11, 1:59 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:08 PM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 2:13 PM MDTSpecial Weather StatementABQLos Alamos32 min
Jul 11, 2:14 PM MDTSpecial Weather StatementABQRio Arriba31 min
Jul 11, 2:23 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 2:24 PM MDTSpecial Weather StatementABQTaos36 min
Jul 11, 2:29 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 2:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 11, 2:39 PM MDTFlash Flood WarningABQMora, Taos3 hr
Jul 11, 2:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:45 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 11, 2:47 PM MDTSpecial Weather StatementABQLos Alamos28 min
Jul 11, 2:48 PM MDTSpecial Weather StatementABQTaos27 min
Jul 11, 2:50 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 2:58 PM MDTSevere Thunderstorm WarningABQChaves62 min
Jul 11, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval57 min
Jul 11, 3:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 3:05 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, Taos42 min
Jul 11, 3:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Jul 11, 3:16 PM MDTSpecial Weather StatementABQLincoln29 min
Jul 11, 3:22 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln38 min
Jul 11, 3:24 PM MDTSpecial Weather StatementABQ36 min
Jul 11, 3:27 PM MDTSevere Thunderstorm WarningABQChaves33 min
Jul 11, 3:34 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min
Jul 11, 3:35 PM MDTSevere Thunderstorm WarningABQSandoval40 min
Jul 11, 3:44 PM MDTFlash Flood WarningABQRio Arriba, Sandoval3 hr
Jul 11, 3:45 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 11, 3:48 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Jul 11, 3:57 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt32 min
Jul 11, 3:59 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jul 11, 4:15 PM MDTSpecial Weather StatementABQSandoval30 min
Jul 11, 4:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jul 11, 4:34 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 11, 4:42 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval63 min
Jul 11, 4:45 PM MDTSpecial Weather StatementABQ30 min
Jul 11, 4:50 PM MDTSevere Thunderstorm WarningABQLincoln40 min
Jul 11, 4:51 PM MDTSpecial Weather StatementABQTaos24 min
Jul 11, 4:54 PM MDTSevere Thunderstorm WarningABQLincoln51 min
Jul 11, 4:56 PM MDTSpecial Weather StatementABQ34 min
Jul 11, 5:01 PM MDTSevere Thunderstorm WarningABQSanta Fe25 min
Jul 11, 5:17 PM MDTSpecial Weather StatementABQTaos28 min
Jul 11, 5:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Jul 11, 5:24 PM MDTSpecial Weather StatementABQTorrance36 min
Jul 11, 5:29 PM MDTSevere Thunderstorm WarningABQCibola, McKinley38 min
Jul 11, 5:48 PM MDTSevere Thunderstorm WarningABQLincoln57 min
Jul 11, 5:57 PM MDTAreal Flood AdvisoryABQSocorro3 hr

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.